MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED STD SIZE 5; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED STD SIZE 5; UNCEMENTED HIP STEM
Model Number 01.18.235
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07.February.2020: lot 146260: (b)(4) items manufactured and released on 21-nov-2014.Expiration date: 2019-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation performed by medacta medical affairs director: femoral component revision surgery performed 4 years after cementless total hip arthroplasty.No information concerning patient age, gender, activity level and health status is available.Radiographic image provided shows the presence of signs of stress shielding suggesting distal fixation of the stem.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed after 5 years and 2 months from the primary due to potted stem.The cause of the potted stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED HA COATED STD SIZE 5
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9762414
Report Number3005180920-2020-00095
Device Sequence Number11376775
Product Code LZO
UDI-Device Identifier07630030804601
UDI-Public07630030804601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Model Number01.18.235
Device Catalogue Number01.18.235
Device Lot Number146260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;